Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How do I get rid of morphine ?

I had a car accident about 6 years ago I was in hospital 1 month doutors tried to fix my hip as i had a sever hip trauma with multiple fracturs. after 8 months the socket die and the doutors as i wasn`t able to walk decided to make a full hip replaicement one week after i start walking but i got into a a cronick pain situation and i start using a lot of pain killers including morphines at the moment i`m in a hight levels of morphine and to be honest i feel this is not a very good thing for my life so it`s any chance that you can help me to revew my situation. Thank you
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Physical Therapist or Physiotherapist 's  Response
hi,welcome to HCM,after total hip replacement surgery,pain killers are commonly prescribed but they have to gradually taper off and a good post op. rehab. program should be started to achieve pain free state and normal functions.
consult your treating doctor, he may change your medication.Consult a good physio to go under a good post op. exercise program.hope it will be helpful.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor